# SDR CA110428004

- Difficulty date: April 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 2968520629
- Condition: Failed
- Location: Main Wheel
- Part time: 15 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACFT TOWING, CREW FOUND NOISE COMING FROM THE NR 1 MLG WHEEL ASSY. FURTHER INSPECTION FOUND THE WHEEL BEARING FAILURE.
